Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi all

So I've been on antibiotics for 9 months now (7 months of doxy and 2 of tetracycline) and my skin is now a lot worse than it was before I bothered to start treatment! If I slowly came off the antibiotics would my skin go back to what it was before over time or have I permanently changed it do you think? I know it would probably be different with everyone, I just wondered if anyone had any experience with it.

I also started differin a month ago, which I know takes months to work, but at this point I'm wondering why I'm bothering when all I've done is make it worse than it was when I started!

I've had acne for exactly half my life now (12-24) so I don't even know what it's like to have flawless skin, it won't stop me doing things, but I have to work in an aseptic unit next month and we aren't allowed to wear make up eeeeeek!

Any tips are welcome! Thanks!

Correction I meant lymecycline not tetracycline haha!

Share this post


Link to post
Share on other sites

It is a fair bit worse and in different places than before, it used to be mainly my cheeks but now the cheeks aren't so bad but forehead and chin is horrific! No I don't have 'leaky gut', I used to get sick on doxy if I took it without food but that's it. I really hope I haven't made it worse for good, I wish I had never bothered to start!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×